# SDR UALA2010042801412

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,463 hours, 10,141 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 1270625
- Condition: Reads Low
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW LT UD SLIDE HAS LWR PSI ON FWD BOTTLE.  REPLACED FWD BOTTLE AND SECURED SAME.
